×

Prolongation of spinor structures on the manifold of jets. (Prolongement des structures spinorielles sur la variété des jets.) (French) Zbl 0814.53029

The author proves that it is possible to construct, in a canonical way, a spinorial structure on the manifold of 1-jets of a differentiable manifold with a spinorial structure. An example of prolongation of a spin structure on \(R^ 2\) to the manifold of 1-jets \(J^ 1_ qR^ 2\) is given.

MSC:

53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
58A20 Jets in global analysis
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] M. Atiyah , R. Bott et A. Shapiro , Clifford Moduls, Topology , vol. 3 , Suppl. 1, 1964 , p. 3 - 38 . MR 167985 | Zbl 0146.19001 · Zbl 0146.19001
[2] L.A. Cordero , C.T.J. Dodson et M. De Leon , Differential Geometry of Frame Bundles , Kluwer Academic Publishers , Dordrecht , Boston , London , 1988 . Zbl 0673.53001 · Zbl 0673.53001
[3] A. Crumeyrolle , Structures spinorielles , Ann. Inst. H. Poincaré , vol. 11 , 1 , 1969 , p. 19 - 25 . Numdam | MR 271856 | Zbl 0188.26102 · Zbl 0188.26102
[4] A. Crumeyrolle , Groupes de spinorialité , Ann. Inst. H. Poincaré , vol. 14 , 4 , 1971 , p. 309 - 323 . Numdam | MR 300213 | Zbl 0221.53046 · Zbl 0221.53046
[5] S. Kobayashy et K. Nomizu , Fundations of Differential Geometry , Interscience Publishers , New York , London , 1963 . Zbl 0119.37502 · Zbl 0119.37502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.